# SDR SWAA2022021663011

- Difficulty date: June 27, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 34,533 hours, 20,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DECK CAP-STRIPS HAVE CORROSION ON BOTTOM SIDES. MRKD / CORROSION FOUND TO BE OUT OF LIMITS ;R & R PER SRM 51-40-02
